# SDR ASAA2015112513999

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,330 hours, 9,971 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Missing
- Location: Fan Blade
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAN LUBE PLATFORMS MISSING 57" OF ELASTOMER SEAL.  ACFT GROUNDED.   R & R NR 1 ENGINE ALL PLATFORMS REF T/C 78972002.
